# SDR 02080101

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

Emergency Escape Path Lighting INOP at multiple rows. Upon further investigation, lamps found to be burned out. Relamped and Operationally checked, as per M/M 33-51-10; Ops ck good. Aircraft returned to service.
